# SDR AALA20121115002

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 71,290 hours, 38,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMERGENCY LIGHTS ABOVE CATWALK ARE INOPERATIVE.  RESEATED BATTERIES IN PACK FOR EMERGENCY LIGHTS IN CATWALK.  OPS CHECK NORMAL.
